Alert archive / Illinois / River Flood Warnings in 2008
River Flood Warning 166, NWS Quad Cities, IA
NWS Quad Cities, IA issued this river flood warning at Jun 12, 2008, 2:29 PM CDT for Hancock County, McDonough County, Illinois. It took effect at Jun 13, 2008, 6:34 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jun 12, 2008, 2:29 PM CDT (19:29 UTC)
- In effect from
- Jun 13, 2008, 6:34 PM CDT
- Expired
- Jun 13, 2008, 10:40 AM CDT
- In force
- Issued by
- NWS Quad Cities, IA
- Flood severity
- Minor
Counties Hancock County, IL, McDonough County, IL
The radar
The Quad Cities radar (KDVN), 134 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point La Moine River at Colmar (CLMI2). The gauge peaked at 10.78 ft at Jun 14, 2008, 5:00 AM CDT.
- Action stage
- 19 ft
- Minor stage
- 20 ft
- Moderate stage
- 22 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05584500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KDVN 121929
FLWDVN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
229 PM CDT THU JUN 12 2008
.HEAVY RAINFALL IS EXPECTED ACROSS NORTHERN ILLINOIS THROUGH FRIDAY.
THIS RAINFALL WILL PUSH THE LA MOINE RIVER ABOVE FLOOD STAGE.
RIVER FORECASTS TAKE INTO ACCOUNT PAST PRECIPITATION...AS WELL AS
PRECIPITATION AMOUNTS EXPECTED 24 HOURS INTO THE FUTURE FROM THE
FORECAST ISSUANCE TIME.
SAFETY MESSAGE...IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND
AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/QUADCITIES .
ILC067-109-130729-
/O.NEW.KDVN.FL.W.0166.080613T1652Z-080617T0045Z/
/CLMI2.1.ER.080613T1652Z.080614T1200Z.080615T1245Z.NO/
229 PM CDT THU JUN 12 2008
...FLOOD WARNING IN EFFECT FROM FRIDAY MORNING TO MONDAY EVENING...
THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A
* FLOOD WARNING FOR
THE LA MOINE RIVER AT COLMAR.
* FROM FRIDAY MORNING TO MONDAY EVENING.
* AT 1:45 PM THURSDAY THE STAGE WAS 7.0 FEET...AND FALLING.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE FRIDAY MORNING...AND CONTINUE
RISING TO 21.5 FEET SATURDAY MORNING. FALL BELOW FLOOD STAGE
SUNDAY MORNING.
* IMPACT...AT 20 FEET...WATER AFFECTS THE LOWEST PORTIONS OF LAMBERT
ROAD AND AFFECTS LAMAR ROAD APPROXIMATELY 100 FEET NORTH OF THE
INTERSECTION WITH COUNTY ROAD 26.
$$
&&
IN TABLE FORMAT...OBSERVATIONS AND OFFICIAL NWS FORECASTS...IN FEET.
OBSERVED FRI SAT SUN MON
LOCATION FS STG DAY TIME 06/13 06/14 06/15 06/16
7 AM 7 AM 7 AM 7 AM
LA MOINE RIVER
COLMAR 20 7.0 THU 02 PM 18.7 21.5 20.1 15.12 follow-up statements
000
WGUS83 KDVN 130325
FLSDVN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1025 PM CDT THU JUN 12 2008
.HEAVY RAINFALL IS EXPECTED TO BRING FLOODING TO THE LA MOINE RIVER
AT COLMAR.
RIVER FORECASTS TAKE INTO ACCOUNT PAST PRECIPITATION...AS WELL AS
PRECIPITATION AMOUNTS EXPECTED 24 HOURS INTO THE FUTURE FROM THE
FORECAST ISSUANCE TIME.
SAFETY MESSAGE...IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND
AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/QUADCITIES .
ILC067-109-131525-
/O.EXT.KDVN.FL.W.0166.080613T2334Z-080617T1424Z/
/CLMI2.1.ER.080613T2334Z.080614T1200Z.080616T0224Z.NO/
1025 PM CDT THU JUN 12 2008
...FLOOD WARNING NOW IN EFFECT FROM FRIDAY EVENING TO TUESDAY
MORNING...
THE FLOOD WARNING CONTINUES FOR
THE LA MOINE RIVER AT COLMAR.
* FROM FRIDAY EVENING TO TUESDAY MORNING.
* AT 9:45 PM THURSDAY THE STAGE WAS 6.8 FEET...AND FALLING.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE FRIDAY EVENING...AND CONTINUE
RISING TO 21.8 FEET SATURDAY MORNING. FALL BELOW FLOOD STAGE
SUNDAY EVENING.
* IMPACT...AT 20 FEET...WATER AFFECTS THE LOWEST PORTIONS OF LAMBERT
ROAD AND AFFECTS LAMAR ROAD APPROXIMATELY 100 FEET NORTH OF THE
INTERSECTION WITH COUNTY ROAD 26.
$$
&&
IN TABLE FORMAT...OBSERVATIONS AND OFFICIAL NWS FORECASTS...IN FEET.
OBSERVED SAT SUN MON TUE
LOCATION FS STG DAY TIME 06/14 06/15 06/16 06/17
7 AM 7 AM 7 AM 7 AM
LA MOINE RIVER
COLMAR 20 6.8 THU 10 PM 21.8 20.9 19.1 11.7000
WGUS83 KDVN 131540
FLSDVN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1040 AM CDT FRI JUN 13 2008
.RAINFALL WAS NOT AS HEAVY AS FORECAST LAST NIGHT.
RIVER FORECASTS TAKE INTO ACCOUNT PAST PRECIPITATION...AS WELL AS
PRECIPITATION AMOUNTS EXPECTED 24 HOURS INTO THE FUTURE FROM THE
FORECAST ISSUANCE TIME.
SAFETY MESSAGE...IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND
AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/QUADCITIES .
ILC067-109-131610-
/O.CAN.KDVN.FL.W.0166.000000T0000Z-080617T1424Z/
/CLMI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1040 AM CDT FRI JUN 13 2008
...FLOOD WARNING IS CANCELLED...
THE FLOOD WARNING IS CANCELLED FOR
THE LA MOINE RIVER AT COLMAR.
* AT 9:45 AM FRIDAY THE STAGE WAS 7.1 FEET...AND RISING.
* FLOOD STAGE IS 20 FEET.
* FORECAST...CREST BELOW FLOOD STAGE WITH A STAGE OF 13.0 FEET SUNDAY
MORNING.
$$
&&
IN TABLE FORMAT...OBSERVATIONS AND OFFICIAL NWS FORECASTS...IN FEET.
OBSERVED SAT SUN MON TUE
LOCATION FS STG DAY TIME 06/14 06/15 06/16 06/17
7 AM 7 AM 7 AM 7 AM
LA MOINE RIVER
COLMAR 20 7.1 FRI 10 AM 10.3 13.0 11.0 7.9What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at Jun 12, 3:39 AM CDT, 10 hours 50 minutes earlier.
Area forecast discussion, Jun 12, 3:39 AM CDT, 10 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
339 AM CDT THU JUN 12 2008
.SYNOPSIS...
STRONG COLD CORE STORM SYSTEM SPINNING ACROSS THE NORTHERN PLAINS
WILL PUSH A COLD FRONT THROUGH THE REGION TODAY AND TONIGHT.
TEMPERATURES CURRENTLY IN WESTERN ND IN THE UPPER 30S WITH MAXIMUM
TEMPERATURES YESTERDAY ONLY IN THE 40S IN MT. DEEP VORTEX WILL SEND
A SHORT WAVE ACROSS THE AREA SATURDAY AND SUNDAY BRINGING A CHANCE
OF SHOWERS OR THUNDERSTORMS. NORTHWEST FLOW ALOFT AND SURFACE HIGH
PRESSURE IN THE GREAT LAKES SHOULD PROVIDE THE REGION RATHER
COMFORTABLE JUNE WEATHER FOR MUCH OF NEXT WEEK. TOWARDS THE END OF
NEXT WEEK ZONAL FLOW ALOFT AND RETURNING SOUTHERLY FLOW WILL BRING
BACK A CHANCE OF THUNDERSTORMS.
&&
.SHORT TERM...TODAY AND TONIGHT
MASSIVE AREA OF THUNDERSTORMS DURING THE NIGHT FROM MN TO KS HAVE
WEAKENED SOME AND LESSENED IN COVERAGE. SEVERE THREAT HAS DIMINISHED
THIS MORNING BUT SOME STORMS PRODUCING HEAVY RAIN MAY STILL CAUSE
LOCAL FLASH FLOODING IN OUR NW CWA. WITH MCS WEAKENING AND COLD FRONT
STILL BACK IN WESTERN IOWA THIS SHOULD ALLOW FOR SOME SUNSHINE AND
DESTABILIZATION LATER TODAY. THUNDERSTORMS SHOULD RE-FIRE IN EASTERN
IOWA AND NORTHERN MO THIS AFTERNOON AND EVENTUALLY PUSH ACROSS IL
LATER THIS EVENING. WITH DEEP LAYER SHEAR IN PLACE AND STRONG WIND
FIELD SUPERCELLS SHOULD DEVELOP WITH THE POTENTIAL FOR A FEW
TORNADOES. THIS WILL UPSCALE TO A SQUALL LINE WITH DAMAGING WINDS
THE MAIN THREAT. SOME SIGNIFICANT WIND DAMAGE POSSIBLE. AS STORMS
INTENSIFY FLASH FLOOD THREAT ALSO INCREASES WITH PRECIPITABLE WATER
NEAR 2 INCHES. WILL CONTINUE FLASH FLOOD WATCH WITH POTENTIAL FOR
SEVERAL INCHES OF RAIN ESPECIALLY WHERE STORMS TRAIN.
.LONG TERM...FRIDAY THROUGH NEXT WEDNESDAY...
RAIN AND A FEW STORMS WILL END FROM NORTHWEST TO SOUTHEAST ACROSS
THE CWA ON FRIDAY. THEN DEEP VORTEX WILL SHIFT TO THE NORTHEAST AND
SEND A SHORT WAVE INTO THE MIDWEST THIS WEEKEND BRINGING A CHANCE OF
STORMS. THE NORTHERN CWA LOOKS TO HAVE THE BEST CHANCES WHERE COLDER
AIR ALOFT AND STEEP LAPSE RATES WILL PRESIDE. NOT LOOKING AT
SIGNIFICANT RAIN WITH THIS EVENT AS MOISTURE WILL BE RATHER LIMITED.
MUCH OF NEXT WEEK LOOKS DRY AND COMFORTABLE FOR JUNE STANDARDS. WITH
NORTHWEST FLOW ALOFT AND SURFACE HIGH PRESSURE PARKED OVER THE GREAT
LAKES EXPECT BELOW NORMAL TEMPERATURES WITH DRY WEATHER. MAXIMUM
TEMPERATURES SHOULD BE IN THE 70S WITH MINIMUMS IN THE 50S. LATE
NEXT WEEK ZONAL FLOW ALOFT WILL SET UP WITH SOUTHERLY FLOW RETURNING
INCREASING MOISTURE...BRINGING BACK A CHANCE OF THUNDERSTORMS.
..HAASE..
&&
.AVIATION...
STORMY PATTERN EXPECTED IN THE REGION THROUGH THE FORECAST PERIOD
TODAY. STORMS WEST OF THE MISSISSIPPI RIVER HAVE BEEN WEAKENING
EARLY THIS MORNING...BUT ARE EXPECTED TO REENERGIZE LATER TODAY
ALONG AND WEST OF THE MISSISSIPPI. IMPACTS TO AVIATION WILL BE
DIRECTLY RELATED TO THIS THUNDERSTORM ACTIVITY WITH ASSOCIATED
IFR-MSVR CIGS AND VSBYS. WOLF
&&
.HYDROLOGY...
LITTLE CHANGE ON THE HYDRO SCENE OVERNIGHT WITH RAIN DEVELOPING AS
EXPECTED. RIVER FORECASTS ISSUED EARLIER THIS EVENING INCLUDED
24-HR RAINFALL AMOUNTS OF 1.25 TO 1.75 INCHES ON THE IOWA SIDE OF
THE RIVER...AND THIS FORECAST LOOKS ABOUT ON TRACK. WITH LITTLE
SOIL MOISTURE CAPACITY AND RIVERS AND CREEKS ALREADY HIGH...HAVE
BEEN QUICKER TO PULL THE TRIGGER ON FLASH FLOOD WARNINGS FOR THE
NORTHWEST PART OF THE CWA. WILL NEED TO WATCH THE AREA OF
CONVECTION OVER NORTHWEST MO AND SEE WHAT THAT BRINGS LATER THIS
MORNING. WOLF
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR
BENTON-BUCHANAN-CEDAR-DELAWARE-DUBUQUE-IOWA-JACKSON-
JOHNSON-JONES-LINN.
FLASH FLOOD WATCH FROM 9 AM CDT THIS MORNING THROUGH FRIDAY
MORNING FOR CLINTON-DES MOINES-HENRY IA-JEFFERSON-KEOKUK-
LEE-LOUISA-MUSCATINE-SCOTT-VAN BUREN-WASHINGTON.
IL...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR JO DAVIESS.
FLASH FLOOD WATCH FROM 9 AM CDT THIS MORNING THROUGH FRIDAY
MORNING FOR CARROLL-MERCER-ROCK ISLAND-STEPHENSON-WHITESIDE.
MO...NONE.
&&
HAASE/WOLFHazardous weather outlook, Jun 12, 4:59 AM CDT, 9 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 459 AM CDT THU JUN 12 2008 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-131000- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 459 AM CDT THU JUN 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT A POTENTIALLY SIGNIFICANT SEVERE WEATHER AND FLASH FLOOD EVENT IS EXPECTED TODAY INTO TONIGHT ACROSS THE OUTLOOK AREA. THE MORE SUNSHINE AND INSTABILITY THAT OCCURS THE GREATER THE SEVERE RISK. THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING WINDS GREATER THAN 70 MPH...BUT A COUPLE OF TORNADOES AND LARGE HAIL IS ALSO POSSIBLE. IN ADDITION ...HEAVY RAINS OF AT LEAST 1 TO 3 INCHES IN A SHORT PERIOD OF TIME WILL CAUSE SERIOUS FLASH FLOODING. THIS AMOUNT OF RAIN MAY EITHER AGGRAVATE OR WORSEN RIVER FLOODING THAT IS ALREADY AT RECORD LEVELS AT SOME LOCATIONS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE WILL BE A CHANCE OF A FEW THUNDERSTORMS SATURDAY AND SUNDAY MAINLY NORTH OF INTERSTATE 80. SEVERE WEATHER IS NOT ANTICIPATED. MODERATE TO MAJOR FLOODING WILL CONTINUE ON THE MISSISSIPPI RIVER WITH MODERATE TO RECORD FLOODING ON MANY EASTERN IOWA AND NORTHWEST ILLINOIS TRIBUTARY RIVERS. DETAILED INFORMATION CAN BE FOUND IN THE LATEST FLOOD STATEMENT PRODUCT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ESPECIALLY THIS AFTERNOON AND EVENING. HAASE
In the hours before
Local storm report, Jun 12, 10:20 AM CDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1020 AM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 AM HAIL CHARLOTTE 41.96N 90.47W
06/12/2008 M1.00 INCH CLINTON IA LAW ENFORCEMENT
&&
MIKEZLocal storm report, Jun 12, 12:29 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1229 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 PM HEAVY RAIN 2 WNW CEDAR RAPIDS 41.98N 91.70W
06/12/2008 M1.00 INCH LINN IA TRAINED SPOTTER
SINCE 12 PM. STILL RAINING. STORM TOTAL NOW 4.05 INCHES.
&&Local storm report, Jun 12, 1:11 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
111 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM HEAVY RAIN W NORWAY 41.90N 91.93W
06/12/2008 M1.48 INCH BENTON IA TRAINED SPOTTER
TOTAL RAINFALL FROM 7 AM TILL NOW. STILL RAINING.
&&
MIKEZLocal storm report, Jun 12, 1:30 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
130 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HEAVY RAIN 3 NNW CEDAR RAPIDS 42.02N 91.70W
06/12/2008 M1.39 INCH LINN IA TRAINED SPOTTER
1.39 INCHES IN THE LAST 90 MINUTES. 12 HOUR TOTAL 4.48.
&&
LELocal storm report, Jun 12, 1:39 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
139 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0137 PM HAIL PRESTON 42.05N 90.40W
06/12/2008 M0.50 INCH JACKSON IA TRAINED SPOTTER
SPOTTER ALSO REPORTED HEAVY RAIN AND ESTIMATED 40 TO 50
MPH WINDS.
&&
MIKEZLocal storm report, Jun 12, 2:07 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
207 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0206 PM FLASH FLOOD DYERSVILLE 42.48N 91.12W
06/12/2008 DUBUQUE IA TRAINED SPOTTER
DYERSVILLE ROAD COVERED WITH 6 INCHES OF WATER. FIRE DEPT
CLOSING ROAD.
&&
LEThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 9:10 AM CDT | Severe Thunderstorm Warning | DVN | Carroll, Jo Daviess | 28 min |
| Jun 12, 9:31 AM CDT | Severe Thunderstorm Warning | DVN | Carroll | 29 min |
| Jun 12, 1:42 PM CDT | Severe Thunderstorm Warning | DVN | Carroll, Jo Daviess | 33 min |
| Jun 12, 3:12 PM CDT | Severe Thunderstorm Warning | DVN | Stephenson | 21 min |
| Jun 12, 4:34 PM CDT | Severe Thunderstorm Warning | DVN | Jo Daviess | 32 min |
| Jun 12, 4:37 PM CDT | Flash Flood Warning | DVN | Jo Daviess | 6 hr |
| Jun 12, 5:07 PM CDT | Severe Thunderstorm Warning | DVN | Rock Island | 38 min |
| Jun 12, 6:04 PM CDT | Severe Thunderstorm Warning | DVN | Carroll, Whiteside | 26 min |
| Jun 12, 6:38 PM CDT | Severe Thunderstorm Warning | DVN | Mercer, Rock Island | 52 min |
Nearby
River Flood Warnings in Illinois, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.